I am going through the WORST withdrawal affects while tapering off of cymbalta. i need help, advice, etc. i get very antsy and shaky during the day as I take this drug before bed. currently at 20mg, and by the afternoon i am crying constantly, and i mean Sobbing! it just feels like my heart hurts so much! i don't want to hurt myself in any way, but i want this to end! i asked my doctor for advice and he said that i should go back up to 30mg. no way! i WILL get through this. i get dizzy and headaches as well. but the emotional part is the worst part by far. i know people suggest taking Benadryl, but that won't help with the emotional distress, right? or will it mellow me out because it causes drowsiness? i have three more days at 20mg, and then i am planning on dividing the pill in half and taking half for 7 more days and then going off for good! i even take a xanax every once in awhile to help me through my work day but it doesn't seem to help. i started cymbalta a year ago for pain and it made my fatigue so bad and so many other side effects, i just cannot be on it anymore. its not an option, and i'm so upset with my doctor for suggesting i just stay on it! if anyone has any tips, please let me know! thank you!